English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28354/40347
Visitors : 4104978      Online Users : 135
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40305

Title: Extension of the Covariance Control Principle to Nonlinear Stochastic Systems
Authors: H. Y. Chung;W. J. Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Nonlinear systems;Stochastic systems
Date: 1994-03
Issue Date: 2017-01-17T05:56:50Z
Publisher: IEE Proceeding, Part D, Control Theory and Applications
Abstract: Abstract:
An approach for the constrained variance control of nonlinear stochastic systems, which uses the theory of covariance control of linear stochastic systems, is proposed. The nonlinear stochastic systems are linearised by the use of describing functions. Two cases of nonlinear systems are considered: zero-mean nonlinear stochastic systems and nonzero-mean nonlinear stochastic systems. The application of this approach to a position servomechanism is illustrated by a numerical example.
Relation: 141(2), pp.93-98
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40305
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
00278020.pdf456KbAdobe PDF54View/Open

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback